Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Period at age 58, spotting, light pink or brown colored, insomniac, vaginal dryness. Is that sign of menopause?

I am 58 years old and still have my period on a regular basis - every 27 to 32 days. The flow, however, has diminished from 7 days, to 4 days and last month I only had to wear a pad for 3 days. After the flow from my last period ended, however, I immediately started spotting. Not enough to go on a pad, but enough that I could see it when I wiped. It has been brown or light pink, but never red. This happened once before. Last August my flow was seven days with spotting for seven days thereafter. In the past I have had a bout of hot flashes, insomnia and vaginal dryness . All these symptoms have subsided, and I have no symptoms with the spotting. I m think that the spotting is a sign that my period is finally going to end, and I am going to actually go into menopause . Any advise or comments about my situation would be appreciated
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
HI THERE, You are right. it could be related to menopause. Other symptoms of menopause are depression or irritability. It could be also related to some issues like uterine layer overgrowth. It is necessary to tell your doctor about it. Any kind of bleeding at your age should be taken seriously. Specially if you have bleeding in between the period, it should be assessed seriously. I wish you a good health.
Answered: Sun, 3 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor